# SDR NACA20060040

- Difficulty date: June 17, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N727YK
- Make and model: Boeing 727-22C
- Aircraft serial: 19806
- Aircraft time: 56,072 hours, 40,443 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AT GEAR UP.  REMOVED NOSE GEAR PIN FROM NOSE GEAR.
